# SDR CALA2015072994173

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 70,193 hours, 26,549 cycles
- Engine: Iae V2527A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ANTI-ICE VALVE FAILED CLOSED, DIVERTED.  R & R THE ANTI-ICE VALVE IAW AMM 30-21-51.  OPERATIONS CHECKED GOOD.
